# SDR CA970815009

- Difficulty date: August 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 8908126
- Condition: Overheated
- Location: Main Dc
- Component: Marathon
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN BATTERY OVERHEAT LIGHT CAME ON AND CONFIRMED BY BATTERY TEMPERATURE GAUGE.BATTERY ALSO WARM TO TOUCH
